ADHD Meds Concerta and Intuniv side effects

Pat - posted on 09/15/2013 ( no moms have responded yet )

2

0

0

My twin 9 1/2 yo boys were recently diagnosed with ADHD, and put on Concerta 18 mg. It has really taken away their appetites and in the past month, they have already lost 1 1/2 and 2 lbs. This has me worried sick because they are both very slender already. Also, this treatment is working better on one child, so the doctor added the lowest dose of Intuniv to the other boy's med routine. He had only 1 dose in the early morning, along with the Concerta. By the evening, he was complaining of nausea. Do any of you mothers have any advice to give me? Today, I did give him day 2 of Intuniv, but waited to give it a couple of hours later to see if it worked better.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms